# SDR SCNA98032

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 320115
- Condition: Leaking
- Location: Nr 2 Engine Cowl
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

ON DESCENT, TURNED ON ENGINE ANTI-ICE AND APPROXIMATELY TWO MINUTES LATER GOT ENGINE NUMBER TWO FIRE WARNING.  SHUT DOWN NUMBER TWO ENGINE AND BLEW BOTH FIRE BOTTLES.  FOUND NUMBER TWO COWL ANTI-ICE VALVE LEAKING.  REMOVED AND REPLACED NUMBER TWO COWL ANTI-ICE VALVE AND BOTH ENGINE FIRE BOTTLES AND SQUIBS.
